Medical Questions > Womens Health > Birth Control Forum

Haven't yet bled after taking a birth control pill

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I had my periods on 4th april. And then me and my boyfriend we had sex on 14th and 15th as well. Though he ejaculated outside but to be on a safer side I took a pill in the noon time. Its been 10 days I haven't bled. Is there something that I should be worried about or its just because I just had my periods so there is no real possible way of withdrawal bleeding?
Did you find this post helpful?
First Helper User Profile kristigraham
|

User Profile
replied April 24th, 2017
Community Volunteer
Withdrawal bleeding from emergency contraceptive pills does not happen for all women. It depends a lot on your natural hormone levels, and where in your cycle you were when it happened.

Your next real menstruation will very likely be delayed, so do not panic when that happens. It is because the pills halt your cycle, and after the hormones are gone, your body must restart your cycles. This takes time.

Please make another plan. Pull-out is not a safe way to prevent pregnancy. Especially when you cannot afford to get pregnant, or you are not experienced sexually with this partner.
|
Did you find this post helpful?

replied April 26th, 2017
Contraceptive pills may cause heavy bleeding, after being delayed in a menstrual cycle.
|
Did you find this post helpful?
Quick Reply